# SDR HNAA2012110501028

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 50,400 hours, 55,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY CEILING LIGHT INOPERATIVE.  R & R BURNED BULB & REINSTALLED COVER.
